# SDR TWAA0017509

- Difficulty date: November 6, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON GALLEY TRACK AT STA 1136 TO 1178.  REPLACED 42.75 INCH SECTION OF GALLEY TRACK PER SRM 53-05, PAGE 11, FIG 4H.  INSTALLED TRACK PER SRM 51-30-1.
